# SDR WX0A070601

- Difficulty date: September 8, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug MD 83
- Aircraft serial: 49965
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSP MX REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYS WOULD NOT TEST.  MX R & R THE APPROPRIATE BATTERIES IN THE POWER SUPPLY BATTERY PACK AND MADE ALL REQUIRED CORRECTIONS AND OPS CHECK WAS ACCOMPLISHED IAW AMM 33-50-00, SYS OPS CHECK WAS NORMAL. THE ACFT HAS BEEN RETURNED TO SERVICE.
